# SDR 05033677

- Difficulty date: February 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N677BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 848847
- Part serial: MX609725
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM NR 3 LOST NEARLY ALL FLUID AFTER NORMAL LANDING.  A/C WAS TUGGED BACK TO GATE.  MX FOUND CRACKED FITTING ON AFT END OF ACMP PUMP.  REMOVED AND REPLACED PUMP.
